# SDR FDEA200906152097

- Difficulty date: June 15, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 55,097 hours, 8,563 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - STA1227 X=105 AT UPP SURFACE OF CENTER AUX FUEL TANK AT MAIN DECK CARGO FLOOR.  CORROSION BLENDED WITHIN LIMIT IAW SRM 57-20-00 FIG 13 VOL 1 REV 40 AND EA 1-5710-132104.
